MathSciNet Relay Station
MathSciNet bibliographic data
MR1151267 (93c:35082) 35K60 (35B65)
Wang, Lihe On the regularity theory of fully nonlinear parabolic equations. III. Comm. Pure Appl. Math. 45 (1992), no. 3, 255–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement